# SDR JJBA20240520031

- Difficulty date: May 3, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 24-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, UNDERFLOOR, LH GUSSET NO 2 BTW FR 24-30 FOUND CORRODED. CF2, UNDER FLOOR, LH GUSSET #2 BTW FR 24-30 CORROSION BLENDED AND FOUND OUT OF LIMIT. CF2, UNDER FLOOR, LH GUSSET NO 2 BTW FR 14-30 IS REMOVED. CF2, UNDER FLOOR LH GUSSET NO 2 BTW FR 24-FR 30 INSTALLED
